# SDR EIA2007140

- Difficulty date: July 16, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 85,670 hours, 15,229 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 65B9405315
- Condition: Gouged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON OUT BOARD ACCESS DOOR NR 473AR THE DOOR RING HAS DEEP GOUGE  AT INNER SIDE.  REPAIRED NR 3 PYLON OUTBOARD ACCESS DOOR NR 473AR PER ECRA 488-54-019-2.
